# SDR HNAA0600047

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 45,118 hours, 50,347 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL FOR APPROX 2 SECONDS WITH POWER AT FLIGHT IDLE.  SERVICED ENGINE OIL WITH 3 QUARTS OF 2380 AND INSPECTED ENGINE FOR OIL LEAK.  GROUND RUN AND SERVICED WITH ANOTHER 2 QUARTS OF OIL.
